Couldn't find what you looking for?

TRY OUR SEARCH!


I'm 36 years old and I have some problems I hope you could help me with.
About a year ago I started to suffer from some migraines. It’s all started with some usual headaches about two times a week, but, with time this turned into one serious migraine.
I don’t anything about possible causes of migraines. All I know is that I have contacted my doctor and that he prescribed me some drug called Topamax. He didn’t say anything about my present state.
Is there anything I should know?

Loading...


I don’t know a lot about migraines also but I would really like to help you as much as I can. I thought logically, I don’t know anything about migraines but I know a bit about your drug- Topamax.
So, you could find something more about your primary condition.
You probably suffer from some very serious type of migraine because, Topamax is primary an antiepileptic drug.
So, your condition could develop into something much more serious, and that’s why your doctor prescribed you this drug to prevent this happen.
You should be also aware of some possible side effects like abdominal pain, abnormal coordination, abnormal vision, agitation, anxiety and appetite loss.
Reply

Loading...